loading... close

Anyone who experienced bone pain while on herceptin therapy

Donabel Dellosa Profile
Asked by

anonymous

Learning About Breast Cancer 22 days
Topics
 
  • Jill M. Profile
    anonymous
    stage_2a Patient
    Yes, it definitely caused bone pain - it was mostly in the beginning of the treatment. It got better as time went by - I was on treatment for a year.
    7 days Comment Flag
  • Betti A Profile
    anonymous
    Survivor since 2013
    It seems I read some where that Herceptin can cause bone pain. Have you talked with your doctor(s) about it and see if there is something you can take to help with it.
    22 days Comment Flag
  • Donabel Dellosa Profile
    anonymous
    Learning About Breast Cancer
    Please pray for us it was just found out that she has MBC to the bones...Herceptin is stopped now and switch to another 6 rounds of chemo...with radiation...
    1 day Comment Flag

Educational Video

Personal Story

  • No related Story

Related Topics

    There are no topics for this question

Looking for another topic?
Use the search box in the top right.

Footer 2

Inspire hope by becoming an advocate for breast cancer prevention.

spread the word